# SDR REXA2022072101649

- Difficulty date: July 11, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 42,509 hours, 32,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670331553
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STGR 19R AT FS 485.00	REMOVED DAMAGED SECTION OF STRINGER 19R FROM FS 479.00 TO FS 491.00 AND REPLACED WITH NEW SECTION OF STRINGER PER CRJ700 SRM 53-00-03
